# SDR VNAA2011091900019

- Difficulty date: September 14, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 17,816 hours, 18,453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2288
- Condition: Failed
- Location: Te Flap
- Part time: 20,174 hours, 18,035 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE IN FLIGHT ON DESCENT INTO CLT.  CREW COMPLETED QRH AND AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED RIGHT BPSU (BRAKE AND POSITION SENSOR UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
